# SDR DALA2022010400070

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 80,456 hours, 10,618 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 ON ARRIVAL DOOR 3R WAS DISARMED AND PIN INSTALLED. EWD SHOWS 3R SLIDE ARMED ON DOOR PAGE. CORRECTIVE ACTION: DOOR THAWED, OPS CHK NORMAL. (8220897)
